Class numbers of cyclotomic function fields

Volume 102 / 2002

Sunghan Bae, Pyung-Lyun Kang Acta Arithmetica 102 (2002), 251-259 MSC: 11R58, 11R29. DOI: 10.4064/aa102-3-4

Authors

  • Sunghan BaeDepartment of Mathematics
    KAIST
    Taejon 305-701, South Korea
    e-mail
  • Pyung-Lyun KangDepartment of Mathematics
    Chungnam National University
    Taejon 305-764, South Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image